# SDR MASA200500730

- Difficulty date: September 15, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 1,926 hours, 1,316 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6104 PHX - PILOT REPORTED SMOKE IN THE AFT LAV WARNING MESSAGE IN FLIGHT.  MX INSPECTED AND FOUND NO DEFECTS.
